Dear doctors , am I a candidate for the treatment under eyes with restylane? The tear through is not deep , it is characterised by a small line and by dark halos (hyperpigmentation) .I'm afraid because if the doctor overfill me , restylane will cause swellings. Should restylane be injected deeply? Thanks for the answers
Candidate For Restylane Under Eyes? (photo)
Doctor Answers (13)
Restylane probably is the ideal product to improve your appearance...
the tear troughs look like they're of the routine variety...ask your doctor to be extra cautious with the injection in the area and hopefully you won't have to worry about overfilling the area...but the good news is that Restylane can be massaged if there's a lump or dissolved with another injectable known as hyaluronidase...it's kind of like an eraser for juvederm and restylane...and yes the filler should be injected just above the bone...good luck
Candidate for Restylane under the eyes?
Looking at your photos, it appears you are a candidate for having Restylane treatment under the eyes. But an in-person exam would be necessary to tell for sure. I would recommend a consult with a board certified dermatologist, plastic surgeon, or facial plastic surgeon. They are all excellent choices. I hope this helps, and I wish you the best of luck.
REstylane for eye hollows
The picture you provide would suggest that placement of Restylane would help the tear troughs and depression under your eye but a in person consultation would be best with the doctor in order to get the risks/benefits and alternative treatments such as autologous fat inectiions.
Web reference: http://www.AdvanceYourBeauty.com
You might also like...
Restylane under eyes
I also think Restylane will help, but suspect you will have significant bruising from the procedure as there is almost no soft tissue between the skin and the underlying bone. That being said, I still think this treatment will give you the best results. Make sure you see a doctor who is experienced with this procedure.
Restylane to the Tear Trough
Restylane to the tear trough will help the issue you describe. One syringe of product can be used divided between the two eyes. Hyaluronidase can be used to degrade the product if too much is injected or if it is injected superficially. Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Restylane and under eye treatment
From the photo you've posted, yes you could possibly benefit from filler. However, it's best to have a consult with a well-trained and reputable provider/injector for all of your treatment options and to determine your specific concerns regarding over or under treatment.
Candidate For Restylane Under Eyes?
Based upon ONLY the oner posted photo I say YES! But I would do a series of visits with very small amounts injected in a 2 to 3 week interval.
Restylane on tear troughs
Based solely on your photos, it looks like you may be a good candidate for injections of your tear troughs. An exam in person is key.
Tear Trough Candidate?
Hi Claudia. You are an excellent candidate for tear troughs. It's likely you will need 1 cc of Restylane for each eye. There is some swelling involved in the procedure and you may have puffiness or bruising as well for several days after the treatment.
Ask about what technique will be used by your injector as "under the muscle" is preferred. Good luck.
Web reference: http://www.celibre.com/darkCirclesUnderEyes.aspx
Tear troughs are a great place for Restylane or Belotero from experienced injector
It looks like you have a fairly deep tear trough. Fillers are great to improve this area. I would make several recommendations:
- Go to someone that does this often. There are too many people with bad outcomes in this area because of poor injection technique
- Use only Restylane or Belotero. Other fillers will lead to nodules, or swelling.
- The injector should use blunt cannulas to minimize bruising and risk.
- Don't overfill. It's better to get two treatments because it was underfilled the first time.
- Stop all blood thinners 3-4 days before, aspirin - 10 days. Although I inject people on aspirin and even Plavix, if the injector is using a needle, you must decrease the chances for bruising.
- Avoid strenuous activity for the rest of the day you are injected.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.